# SDR AALA20090723TUL11

- Difficulty date: July 14, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOUGE IN SUB FLOOR AT STATION 165 TWELVE INCHES LEFT OF CENTER.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER AARD 53-20-00-16.
